# SDR SWAA2020012940864

- Difficulty date: January 5, 2020
- Submitted: January 29, 2020
- Operation: Air carrier
- Aircraft: N8312C
- Make and model: Boeing 737-8H4
- Aircraft serial: 38809
- Aircraft time: 26,138 hours, 11,306 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Angle
- Part number: 147A85408
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT GALLEY SERVICE DOOR "2" ANGLE CORRODED BETWEEN BS 957 T9 BS 992.  R&R "Z" ANGLE IAW SRM.
